MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS RESURFACING HEAD

TORNIER S.A.S. AEQUALIS RESURFACING HEAD
Model Number 43X16
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 05/04/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical device was manufactured in accordance with our specifications.Root cause of reported event could not be confirmed.This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
It was reported that: "revision surgery due to loosening/lysis".A tornier aequalis resurfacing head component was removed and replaced by a tornier reversed prosthesis.Revision surgery date (b)(6) 2016.Primary surgery(b)(6) 2010.Patient id: (b)(6).

Brand Name
AEQUALIS RESURFACING HEAD
Common Device Name
AEQUALIS RESURFACING HEAD
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key5722682
Report Number3000931034-2016-00067
Device Sequence Number10918237
Product Code HSD
UDI-Device Identifier03700386926945
UDI-Public03700386926945
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K131231
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date03/31/2014
Device Model Number43X16
Device Catalogue NumberDWD804
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2016
Initial Report FDA Received Date06/14/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient Weight85